# SDR SWAA2024081309161

- Difficulty date: July 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY MOPSILL SUPPORT ANGLE 314-326; LBL 57-58; WL 209.<[01] UPDATED STEPS AND TABLE.;[02] PARTIAL UPDATE STEP 3;[03] UPDATED STEP 4; DWG REVISION #; 141A8112 REV:-;[04] CERTIFY UPDATE.;[05] REMOVED AND REPLACED FED MOPSILL SUPPORT ANGE PER SRM 51-40-02 AND DWG#141A8110.;[06] REMOVED AND REPLACED FED MOPSILL SUPPORT ANGE PER SRM 51-40-02 AND DWG#141A8110 REV: E.;[07] VERIFIED ACTION 6. JOB COMPLETE.
